Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2011, том 16, выпуск 5, страницы 536–549 (Mi rcd468)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Statistical Irreversibility of the Kac Reversible Circular Model

Valery V. Kozlov

V.A. Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: The Kac circular model is a discrete dynamical system which has the property of recurrence and reversibility. Within the framework of this model M.Kac formulated necessary conditions for irreversibility over "short" time intervals to take place and demonstrated Boltzmann’s most important exploration methods and ideas, outlining their advantages and limitations. We study the circular model within the realm of the theory of Gibbs ensembles and offer a new approach to a rigorous proof of the "zeroth" law of thermodynamics based on the analysis of weak convergence of probability distributions.

Ключевые слова: reversibility, stochastic equilibrium, weak convergence

DOI: https://doi.org/10.1134/S1560354711050091


Реферативные базы данных:

Тип публикации: Статья
MSC: 37A60
Поступила в редакцию: 29.10.2010
Принята в печать:04.12.2010
Язык публикации: английский

Образец цитирования: Valery V. Kozlov, “Statistical Irreversibility of the Kac Reversible Circular Model”, Regul. Chaotic Dyn., 16:5 (2011), 536–549

Цитирование в формате AMSBIB
\RBibitem{Koz11}
\by Valery V. Kozlov
\paper Statistical Irreversibility of the Kac Reversible Circular Model
\jour Regul. Chaotic Dyn.
\yr 2011
\vol 16
\issue 5
\pages 536--549
\mathnet{http://mi.mathnet.ru/rcd468}
\crossref{https://doi.org/10.1134/S1560354711050091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2844863}
\zmath{https://zbmath.org/?q=an:1309.37015}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd468
  • http://mi.mathnet.ru/rus/rcd/v16/i5/p536

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Valery V. Kozlov, “Nonequilibrium Statistical Mechanics of Weakly Ergodic Systems”, Regul. Chaotic Dyn., 25:6 (2020), 674–688  mathnet  crossref  mathscinet
  • Просмотров:
    Эта страница:40
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021